Acoustic Trauma: Prednisone & HBOT (Hyperbaric Oxygen Therapy)

Discussion in 'Support' started by PolarSun, Apr 2, 2019.

    1. PolarSun

      PolarSun Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      Music
      So I am a big headphone wearer. I started to get hyperacusis first with some tinnitus spikes and then the hyperacusis went away. Leaving me with the tinnitus.

      One year later I decided to go to the movies without hearing protection. I got a 18000 Hz tinnitus spike. When it did not go down after a week I got on prednisone taper off 60 mg, 60 mg, 50 mg, 50 mg... etc. It really helped. Until the very end when a coworker yelled in my ear... So I started the steroids again.

      At the same time I was tapering off the steroids I started HBOT treatment. I only lasted one treatment because my eustachian tube started to click which continues to this very day.

      Although my tinnitus isn't as good as it was before and isn't as good as it was on the steroids it stiol is a considerable improvement to where it was after the movie.

      I'm considering a third round of steroids, my primary care doctor is concerned about hip necrosis.

      I'll come back at some point and link some research in case anyone's interested.
       
      • Like Like x 1

Share This Page

Loading...